# SDR CALA2014051691041

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STATION 742 FRAME CHORD HAS CORROSION UNDER NUTPLATES AT APPROXIMATELY LBL 10.  R & R UPPER CHORD AT STATION 742 IAW DWG 143T1214 & SRM 51-40-02.
